# SDR WWMA9600100

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354SB
- Make and model: Saab 340B
- Aircraft serial: 340B354
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Dirty
- Location: Cargo Compt
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING TAXI, THE CARGO SMOKE LIGHT CAME ON.  IT STAYED ON FOR AT LEAST ONE MINUTE THEN WENT OFF, THIS SEQUENCE HAPPENED REPEATEDLY UNTIL ENGINE SHUTDOWN UPON RETURNING TO THE GATE.  MAINTENANCE CLEANED BOTH CARGO SMOKE DETECTORS AND RETURNED THE AIRCRAFT TO SERVICE.
